Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 18, NWS San Angelo, TX

April 17, 201119 counties in Texas

NWS San Angelo, TX issued this red flag warning at Apr 17, 2011, 4:45 AM CDT for 19 counties in Texas. It took effect at Apr 17, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2011, 4:45 AM CDT (09:45 UTC)
In effect from
Apr 17, 2011, 12:00 PM CDT
Expired
Apr 17, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 72 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5625 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS84 KSJT 170945
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
445 AM CDT SUN APR 17 2011

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY AGAIN
ON MONDAY...

...SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS THIS
AFTERNOON AND 15 TO 25 MPH MONDAY AFTERNOON ACROSS MOST OF WEST
CENTRAL TEXAS. MINIMUM RELATIVE HUMIDITY VALUES WILL ALSO DROP
INTO THE 15 TO 25 PERCENT RANGE TODAY...AND 10 TO 20 PERCENT
MONDAY. THE COMBINATION OF THE GUSTY SOUTH TO SOUTHWEST WINDS AND
VERY DRY AIR WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS
PRIMARILY NORTHERN AND WESTERN PORTIONS OF WEST CENTRAL THIS
AFTERNOON AND POSSIBLY WESTERN PORTIONS OF THE AREA BY MONDAY
AFTERNOON.

TXZ049-054-064>066-071-072-098-099-113-114-127-128-172100-
/O.UPG.KSJT.FW.A.0015.110417T1700Z-110418T0000Z/
/O.NEW.KSJT.FW.W.0018.110417T1700Z-110418T0000Z/
/O.NEW.KSJT.FW.A.0016.110418T1700Z-110419T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-
445 AM CDT SUN APR 17 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG
COUNTRY AND MUCH OF THE CONCHO VALLEY... 
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
BIG COUNTRY AND MUCH OF THE CONCHO VALLEY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... 
  JONES...SHACKELFORD...TAYLOR...CALLAHAN. 

* WIND: SOUTH WINDS INCREASING TO 20 TO 25 MPH AT THE 20 FOOT
  LEVEL.

* HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE.

* TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ073-076>078-139-140-172100-
/O.NEW.KSJT.FW.W.0018.110417T1700Z-110418T0000Z/
CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
445 AM CDT SUN APR 17 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
NORTHERN EDWARDS PLATEAU...NORTHERN HEARTLAND AND CONCHO COUNTY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER...
  SUTTON...COLEMAN...BROWN.

* WIND: SOUTH WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE.

* TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
1 follow-up statement
747 
WWUS84 KSJT 171951
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
251 PM CDT SUN APR 17 2011

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY
AGAIN ON MONDAY AND TUESDAY...

...SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE WITH HIGHER GUSTS
THIS AFTERNOON AND 15 TO 25 MPH WINDS ARE EXPECTED MONDAY
AFTERNOON AND TUESDAY AFTERNOON ACROSS MOST OF WEST CENTRAL TEXAS.
MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE 15 TO 25 PERCENT
RANGE TODAY...AND 10 TO 20 PERCENT RANGE MONDAY AND TUESDAY. THE
COMBINATION OF STRONG SOUTH TO SOUTHWEST WINDS AND VERY DRY AIR
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PRIMARILY
NORTHERN AND WESTERN PORTIONS OF WEST CENTRAL TEXAS THIS AFTERNOON
AND POSSIBLY WESTERN PORTIONS OF THE AREA ON MONDAY AFTERNOON AND
ADDITIONAL EASTERN AND SOUTHERN PORTIONS ON TUESDAY.

TXZ049-054-064>066-071-072-098-099-113-114-127-128-180400-
/O.NEW.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/
/O.CON.KSJT.FW.W.0018.000000T0000Z-110418T0000Z/
/O.CON.KSJT.FW.A.0016.110418T1700Z-110419T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-
251 PM CDT SUN APR 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
MONDAY AFTERNOON THROUGH MONDAY EVENING. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...  
RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON...   JONES...
SHACKELFORD...TAYLOR...CALLAHAN.

* WIND: SOUTH WINDS INCREASING TO 20 TO 25 MPH AT THE 20 FOOT  
LEVEL.

* HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE.

* TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ073-076>078-139-140-180400-
/O.NEW.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/
/O.CON.KSJT.FW.W.0018.000000T0000Z-110418T0000Z/
CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
251 PM CDT SUN APR 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING. 

* AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER...  
SUTTON...COLEMAN...BROWN.

* WIND: SOUTH WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT
LEVEL.

* HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE.

* TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

15

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 16, 11:36 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Apr 16, 11:36 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1136 PM CDT SAT APR 16 2011

.DISCUSSION...

LOOK FOR VFR CONDITIONS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR
THE NEXT 24 HOURS. AVIATION BELOW HAS MORE INFORMATION.

&&

.AVIATION...

LATEST MODEL RUN PRODUCED DATA CONSISTENT WITH GUSTY SOUTH WINDS
AGAIN FOR TOMORROW. THUS...I MADE LITTLE TO NO CHANGES TO THE
PREVIOUS TERMINALS. AFTER SUNSET TOMORROW EVENING...PLAN FOR WINDS
TO BECOME MORE SOUTHEAST AS THE SURFACE HIGH MOVES FARTHER EAST.

HUBER

&&

.PREV DISCUSSION... /ISSUED 633 PM CDT SAT APR 16 2011/

DISCUSSION...

LOOK FOR VFR CONDITIONS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR
THE NEXT 24 HOURS. SEE AVIATION BELOW FOR ADDITIONAL INFORMATION.

AVIATION...

GUSTY SOUTH WINDS THIS AFTERNOON WILL DIMINISH DURING THE NEXT 1
TO 2 HOURS AND REMAIN AROUND 10 KNOTS OR LESS FOR TONIGHT. A
DEVELOPING SURFACE TROUGH OF LOW PRESSURE...NEAR THE TEXAS
PANHANDLE AND NEW MEXICO BORDER...WILL PRODUCE GUSTY SOUTH WINDS
AGAIN TOMORROW. THE NAM ACTUALLY INDICATES THE SURFACE PRESSURE
GRADIENT TOMORROW MAY BE SLIGHTLY GREATER ACROSS WEST CENTRAL
TEXAS THAN TODAY. THUS...WINDS MAY BE STRONGER
TOMORROW...ESPECIALLY DURING THE AFTERNOON HOURS. HOWEVER...PLAN
FOR LITTLE IF ANY DEVIATION FROM DOMINATE SOUTH WINDS.

HUBER

PREV DISCUSSION... /ISSUED 259 PM CDT SAT APR 16 2011/

SHORT TERM...
SURFACE HIGH OVER THE FORECAST AREA THIS MORNING IS DRIFTING EAST
AND WILL BE CENTERED OVER THE LOWER MISSISSIPPI RIVER VALLEY BY THIS
TIME TOMORROW. A DEVELOPING LEE SIDE TROUGH WILL INCREASE SOUTH
WINDS OVER THE FORECAST AREA TOMORROW AS GULF MOISTURE FINALLY
BEGINS TO RETURN TO OUR SOUTHEASTERN COUNTIES. LOOKING FOR
AFTERNOON HIGHS TOMORROW IN THE UPPER 80S TO THE LOWER 90S AFTER
SUNDAY MORNING LOWS GENERALLY IN THE 50S.

15

LONG TERM...
A STRONG LOW LEVEL JET WILL DEVELOP SUNDAY EVENING KEEPING OVERNIGHT
WINDS IN THE 10-20 MPH RANGE FOR MOST AREAS AND TEMPS IN THE LOWER
60S. THE LLJ WILL SHIFT EAST EARLY IN THE DAY AS THE DRYLINE MIXES
EAST. HIGHER MOMENTUM AIR ALOFT WILL MIX TO THE SURFACE AND ENHANCE
THE DRYLINE/S EASTWARD PROGRESS. THE STRONG DOWNSLOPE WINDS AND
LOWER TROPOSPHERIC THERMAL RIDGING WILL ALLOW TEMPS TO WARM WELL
INTO THE 90S WITH A FEW LOCATIONS APPROACHING 100 DEGREES. DRY AND
WINDY CONDITIONS WEST OF THE DRYLINE WILL ENHANCE FIRE WEATHER
CONCERNS ONCE AGAIN. I CONSIDERED REINTRODUCING LOW POPS ACROSS THE
SOUTHEAST ZONES /EAST OF THE DRYLINE/ MONDAY NIGHT AS SHORTWAVE
MOVES INTO THE SOUTHERN PLAINS BUT I HELD OFF FOR NOW. THE MOISTURE
TRIES TO RETURN TUESDAY NIGHT BUT DOES NOT LOOK LIKE IT WILL MAKE IT
ALL THE WAY BACK THROUGH THE CWA. THE DRYLINE RACES EAST EARLY
TUESDAY WITH RIPE FIRE WEATHER CONDITIONS AREAWIDE.

A SLIGHT COOL DOWN IS ANTICIPATED ON WEDNESDAY FOR PORTIONS OF THE
AREA AS A WEAK COLD FRONT DIPS INTO WEST CENTRAL TX. THE MEDIUM
RANGE MODELS DIFFER ON THE HOW FAR SOUTH THIS AIRMASS WILL ADVANCE
WITH THE GFS BRINGING THE FRONT JUST SOUTH OF I-10 AND THE ECMWF
KEEPING THE FRONT CLOSER TO I-20. I LEANED TOWARD THE GFS SOLUTION
WITH THE WIND FIELD BUT FEEL THAT THE AIRMASS WILL BE SHALLOW ENOUGH
THAT DIURNAL MIXING WILL OVERTAKE IT IN THE SOUTHERN HALF OF THE
CWA. THUS...FORECAST HIGHS FOR WEDNESDAY REMAIN IN THE MID/UPPER 80S
IN THE SOUTH.

BRIEF MIDWEEK QUASI ZONAL FLOW ALOFT WILL TRANSITION SOUTHWESTERLY
ON THURSDAY WHICH WILL LEAD TO STRONG LEE CYCLOGENESIS. THIS WILL
PROMOTE A RETURN FLOW AND RAPID POLEWARD MOISTURE ADVECTION AND
TEMPS WILL REBOUND BACK INTO THE UPPER 80S AND LOWER 90S. THE
DRYLINE WILL MIX INTO THE WESTERN PORTION OF THE CWA ON THURSDAY AS
THE WEST CONUS TROF DIGS OVER THE FOUR CORNERS. ANY EMBEDDED
SHORTWAVE ENERGY MOVING THROUGH THE SOUTHWEST FLOW ALOFT SHOULD BE
ENOUGH TO OVERCOME MARGINAL CIN. GIVEN THE AMPLE INSTABILITY AND
WEAK CAPPING...I INSERTED SLIGHT CHANCE POPS IN THE NORTH/WEST. THIS
PROGRESSIVE SYSTEM SHOULD PUSH THE DRYLINE THROUGH THE AREA EARLY
FRIDAY FOLLOWED BY A PACIFIC FRONT DURING THE EVENING HOURS. THE
GFS/ECMWF ARE BOTH STALLING THIS FRONT ACROSS THE CWA OVER THE
WEEKEND AND SHOW VERY WET SOLUTIONS. WHILE THIS POSSIBILITY CANNOT
BE RULED OUT...I AM CONCERNED THAT MOTHER NATURE IS JUST DISPLAYING
SOME EYE CANDY.  WILL NOT INTRODUCE POPS ON SATURDAY YET BUT WILL
KEEP AN EYE ON THIS.

JOHNSON

FIRE WEATHER...
WITH INCREASING WIND SPEEDS AND RELATIVE HUMIDITY VALUES WITHIN RED
FLAG CRITERIA...HAVE ISSUED A RED FLAG WARNING FOR THE WESTERN TIER
OF COUNTIES OF WEST CENTRAL TEXAS FOR THE REMAINDER OF THE AFTERNOON.

WILL SEE INCREASING WIND SPEEDS OVER WEST CENTRAL TEXAS AFTER
SUNRISE TOMORROW AS LEE SIDE TROUGHING DEVELOPS TO OUR WEST. WINDS
WILL REACH CLOSE TO RED FLAG CRITERIA BY NOON GENERALLY NORTH OF A
LINE FROM SAN ANGELO TO BALLINGER TO CROSS PLAINS. GIVEN THE
RETURN OF GULF MOISTURE TO OUR SOUTHEASTERN COUNTIES DURING THE DAY
TOMORROW... AREAS MEETING RED FLAG CRITERIA OF RELATIVE HUMIDITIES
LESS THAN 20 PERCENT SHOULD REMAIN PRIMARILY OVER THE BIG COUNTRY
AND THE CONCHO VALLEY.

WILL TAILOR THE EXISTING FIRE WEATHER WATCH FOR SUNDAY TO INCLUDE
ONLY THOSE COUNTIES CLOSE TO MEETING RED FLAG CRITERIA...ALONG AND
WEST OF A LINE FROM SAN ANGELO TO CROSS PLAINS. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY AND
TUESDAY TO THE WEST OF THE DRYLINE. SOUTHWEST TO WEST 20 FT WINDS
ARE FORECAST TO INCREASE TO 15-25 MPH WITH RELATIVE HUMIDITIES
NEAR OR JUST BELOW 10 PERCENT. WILL NOT ISSUE ANY HEADLINES YET
BUT SOMETHING WILL LIKELY BE NEEDED ONE...IF NOT BOTH...OF THESE
DAYS.

15/25

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 53  88  62  97  62 /   0   0   0   0  10
SAN ANGELO 	 52  92  62  99  62 /   0   0   0   0  10
JUNCTION 	 51  88  65  95  66 /   0   0   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CALLAHAN...COKE...FISHER...HASKELL...
IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...STERLING...
TAYLOR...THROCKMORTON...TOM GREEN.

&&

HUBER
Hazardous weather outlook, Apr 16, 3:33 PM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
333 PM CDT SAT APR 16 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-172045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
333 PM CDT SAT APR 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ELEVATED FIRE DANGER CONDITIONS WILL CONTINUE ACROSS MOST OF
WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT WITH STRONG SOUTH
WINDS AND EXTREMELY LOW RELATIVE HUMIDITIES. AREAS ALONG AND WEST
OF A SWEETWATER TO SAN ANGELO TO OZONA LINE ARE UNDER A RED FLAG
WARNING UNTIL 7PM THIS EVENING WITH WIND SPEEDS OF 15 TO 25 MPH
AND AFTERNOON RELATIVE HUMIDITY VALUES NEAR 10 PERCENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE FOR MOST OF
WEST CENTRAL TEXAS ON SUNDAY. SOUTH WINDS WILL INCREASE INTO THE
15 TO 20 MPH RANGE AREA-WIDE...WITH GUSTS TO NEAR 30 MPH...AS
AFTERNOON HUMIDITIES FALL TO NEAR 20 PERCENT. A FIRE WEATHER WATCH
IS NOW IN EFFECT FOR THE BIG COUNTRY AND MOST OF THE CONCHO
VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

15

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:29 AM CDTLake Wind AdvisorySJTBrown, Coke, Coleman, Concho, Haskell, Jones and 5 more15 hr
Apr 17, 4:45 AM CDTFire Weather WatchSJTCallahan, Coke, Fisher, Haskell, Irion, Jones and 7 more24 hr
Apr 17, 2:51 PM CDTFire Weather WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 13 more25 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.